Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (51 KB) | Metadata | Table of Contents | RSMUP summary
Volume 121, 2009, pp. 161–164
DOI: 10.4171/RSMUP/121-9

A Property of Generalized McLain Groups

Ahmet Arikan[1]

(1) Department of Mathematics, Gazi University, Teknikokullar, 06500, Ankara, Turkey

In this short note we show that if S is a connected unbounded poset and R a ring with no zero divisors, then a generalized McLain group G(R,S) with trivial center is a product of two proper normal subgroups.

No keywords available for this article.

Arikan Ahmet: A Property of Generalized McLain Groups. Rend. Sem. Mat. Univ. Padova 121 (2009), 161-164. doi: 10.4171/RSMUP/121-9